# SDR UIEA2025041600481

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Loose
- Location: Zone 600
- Stage of operation: LD
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT NÂ°8, IN LINE WITH HYD ACTUATOR ROD END, EXTERNAL LOWER SKIN WITH LOOSE FASTENER HEADS.( REPAIRED RH WING SLAT NÂ°8 (P/N 114A5010-4) NOSE BEAM SECTION AT ACTUATOR RIB AREA I.A.W ATLAS AIR EA-1957A223 REV 0 DATED 16-APR-25. NO FURTHER DEFECTS NOTED )
